# SDR FDEA201003241020

- Difficulty date: March 24, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC65208379
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SURFACE OF UPPER TEE ON FLOORBEAM STA 1110, BETWEEN RBL 45 AND RBL 65.  AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 4. CUT-OUT DAMAGED AREA OF UPPER TEE DIM: 6" X 2" AND FABRICATED UPPER TEE FROM BAC1505-100617 7075T6, PO NR 29094137 DIM: 23" ANGLE SUPPORT FROM BAC14902785 PO NR 29118113 DIM: 23" X .8750" X 1.8750,   ANGLE SUPPORT FROM 7075T6 .090 PO NR 9008486 DIM: 18.3750" X .9375" X 1.3750". REINFORCE STRAP FROM BAC1512-3353 PO NR 9003263 DIM: 22" LONG REINFORCED STRAP FROM BAC 1512-3396.  PO NR 9007927 DIM: 18.3750" LONG AND INSTALLED REPAIR PARTS IAW SRM 53-10-8, FIG 1.
